Vice Chancellor

Prof. Hemanta K. Baruah, Ph.D (IIT Kharagpur)
Honbl Vice-Chanchellor

 

Educational Qualifications M.SC. (GAU) PH.D. (IIT KHAR)
   
Specialization Fuzzy Mathematics, Mathematical Modeling, Graph Theory, Data Mining , Queuing Theory, Linear Programming, Real Analysis, Chaos Theory
   
E-mail: hemanta_bh@yahoo.com

 

Positions

1. Dean of Science of the University.
2. Director, Population Research Centre, Gauhati University.
3. Member, Academic Council, Gauhati University.

 

Teaching Activities

1. Real Analysis in 1st Semester, M.Sc.
2. Linear and Non-linear Programming in 1st Semester, M.Sc.
3. Measure Theory in 1st Semester, M.Sc.
4. Data Mining in 4th Semester, M.Sc.

 

Research Interests

1. Population Projection
2. Fuzzy Mathematics
3. Mathematical Modeling
4. Graph Theory
5. Mathematics of Organized Complexity
6. Data Mining
7. Queuing Theory
8. Optimization Techniques

 

Recent Publications
In Optimization Techniques


1. A Two Phase Sequential Probability Ratio Test, 1978, Philippine Statistician, Vol. 27, No. 3 & 4, pp 1 – 16.

2. An Algorithm for Construction of an Optimal Sequential Sampling Plan, 1979, Proceedings of the Indian Science Congress Association, Vol. 66, (Statistics Section).

3. A Modification of the Partial Sequential Probability Ratio Test, 1980, Communications in Statistics, Theory & Methods,(USA), Vol. A9, No. 6, pp 639 – 648.

4. A Modification of the Sequential Probability Ratio Test for Testing A Normal Mean, 1980, The Australian Journal of Statistics, Vol. 22, No. 2, pp 178 – 187.

5. A Generalization of Anderson’s Modified Sequential Probability Ratio Test, 1981, Journal of Statistical Computation and Simulation, (USA), pp 197 – 208.

6. A Generalized SPRT for Testing the Equality of two Poisson Means, 1992, Gauhati University Journal of Science, Vol. 21, pp 47 – 49.

7. Partial Andersonian Sequential Probability Ratio Test, 1992, Gauhati University Journal of Science, Vol. 21, pp 57 – 61.

8. One Dimensional Random Walk with Absorbing Barriers, 1994, Bulletin of the Gauhati University Mathematics Association, Vol. 1, pp 61 – 67.

 

In Mathematics of Organized Complexity

1. Effect of Fuzziness on Random Observations: the Case of Regression, 1994, Journal of the Assam Science Society, Vol. 36, No. 4, pp 234 - 242.

2. A Note on Linear Models under Trapezoidal Fuzziness, 1995, Contributions to Applied and Mathematical Statistics, Vol. 1, pp 84 -86.

3. The Latin Square Design using Fuzzy Data, 1997, Journal of Fuzzy Mathematics, (USA), Vol. 5, No. 4, pp 767 – 779.

4. Set Superimposition and Its Application to the Theory of Fuzzy Sets, 1999, Journal of the Assam Science Society, Vol. 40, No. 1 & 2, pp 25 – 31.

5. Fuzzy Membership with respect to a Reference Function, 1999, Journal of the Assam Science Society, Vol. 40, No. 3, pp 65 – 73.

6. Numerical Integration Using Fuzzy Data, 2002, Bulletin of Pure & Applied Sciences, Vol. 21E, No. 2, pp 437 – 439.

7. Fuzzy Arithmetic without Using the Method of α – Cuts, 2003, Bulletin of Pure & Applied Sciences, Vol. 22E, No. 1, pp 45 – 54.

8. Towards Linking Fuzziness and Randomness, 2003, Journal of the Assam Science Society, Vol. 43, June, pp 112 – 114.

9. Ring of Equivalence Classes of Fuzzy Numbers, 2004, Journal of the Assam Science Society, Vol. 45, December, pp 9 – 12.

10. The Possibilistic Mean from a Probabilistic Standpoint, 2004, Assam Statistical Review, Vol. 18, No.1, pp 31 – 38.

11. Iterative Computation of Eigenvalues and Corresponding Eigenvectors of A Fuzzy Matrix, 2004, Journal of Fuzzy Mathematics, (USA), Vol. 12, No. 2, pp 285 – 294.

12. Solution of a Linear Programming Problem with Fuzzy Data, 2004, Journal of Fuzzy Mathematics, (USA), Vol. 12, No. 4, pp 793 – 811.

13. Some Characteristics of Group of Equivalence Classes of Fuzzy Numbers, 2005, Far East Journal of Mathematical Sciences, Vol. 16, No. 3, pp 301 – 311.

14. The Theory of Fuzzy Sets from A New Perspective, 2005, Applied Mathematics E – Notes (Poster), (Taiwan). It is available on the Web since April 27, 2005.

15. A Study of Some Statistical Parameters in Fuzzy Setting, 2005, Far East Journal of Mathematical Sciences, Vol. 17, No. 4, pp 393 – 403.

16. Solution of the Transportation Problem in Fuzzified Form, 2007, Journal of Fuzzy Mathematics, (USA), Vol. 15, No. 1, pp 79 – 95.

17. The Method of Successive Approximation of the System of Linear Equations in Fuzzified Form, 2007, Journal of Fuzzy Mathematics, (USA), Vol. 15, No. 1, pp 97 – 108.

18. Fuzzy Time Series Analysis, 2007, Journal of Fuzzy Mathematics, (USA), Vol. 15, No. 3, pp 513 – 523.

19. Sequential Probability Ratio Test with Fuzzy Observations, 2007, Journal of Fuzzy Mathematics, (USA), Vol. 15, No. 3. 627-643.

 

In Mathematical Modeling

1. A Population Dynamics Model with Time Dependent Mortality, 1990, Journal of the Assam Science Society, Vol. 32, No. 4, pp 1 - 4.

2. A Dynamic Model of Population Growth in India, 1990, Journal of the Assam Science Society, Vol. 33, No. 1, pp 49 – 53.

3. Two New Models of Population Projection, 1991, Journal of the Assam Science Society, Vol. 33, No. 4, pp 50 – 55.

4. A Numerical Method of Population Projection, 1993, Journal of the Assam Science Society, Vol. 35, No. 3, pp 170 – 179.

 

In Graph Theory

1. On Isomorphism of Graphs, 1998, Proceedings of the Forty Second Congress of the Indian Society of Theoretical and Applied Mechanics, Indian Institute of Technology, Kharagpur, pp 179 - 188.

2. Properties of Sub graphs and Complete Graphs, 2000, Proceedings of National Conference on Discrete Mathematics and Applications, Tirunelveli.

 

In Stochastic Processes

1. Analysis of a Poisson Queue with a Threshold Policy and a Grand Vacation Process: An Analytic Approach, 2000, Sankhya, Series B, Indian Statistical Institute, Kolkata, Vol. 62, Part 2, pp 303 - 316.

 

In Data Mining

1. Finding Locally and Periodically Frequent Sets and Periodic Association Rules, Pattern Recognition and Machine Intelligence, Lecture Notes in Computer Science, Springer Verlag, Berlin, December, 2005, pp 576 - 582.

2. Introducing Fuzziness in Mining Maximal Frequent Intervals, Proceedings of the International Conference on Cognition and Recognition, Mysore, December, 2005, pp 291 - 295.

 

Research Students

Dr. Dhritikesh Chakravarty (Mathematical Modeling)

Dr. Pranita Goswami (Fuzzy Statistics)

Dr. Bichitra Kalita (Graph Theory)

Dr. Makani Das (Fuzzy Numerical Analysis)

Dr. Fokrul Alam Majorbhuiya (Data Mining )

Site Map   |   Contact
© Bodoland University
Rangalikhata, Deborgaon, Kokrajhar, Assam-783370   |   Tel:(+91) 03661 277149   |   Fax: (+91) 03661 277149   |   E-mail: bodolanduniv@gmail.com
Created By